# SDR SIMA201115709

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 18,764 hours, 16,555 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4252070
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 9807 THE CREW REPORTED THAT RIGHT BEFORE TOUCHDOWN RECEIVED A LOW OIL PRESSURE WARNING MESSAGE.  OIL QUANTITY IN NR 2 ENGINE DROPPED TO 3 QTS, ENGINE 2 OIL PRESSURE DROPPED TO RED RANGE, RED EICAS ALERT.  THE CAPTAIN SHUT DOWN ENGINE NR 2 DOWN IMMEDIATELY UPON SLOWING TO TAXI SPEED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GEAR BOX BREATHER CARBON SEAL IAW RRMM 72-63-10-000-802.  THE LEAK AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
